MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 30-401LITE
Medical Device Problem Codes Material Disintegration (1177); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during the middle of myosure procedure on (b)(6) 2025 procedure while cutting, the physician was using the device on small pathology and noticed metal shavings floating in the cavity.The physician then removed the device and scope, flushed the cavity, and used another device to complete the procedure.The cavity was completely cleared and flushed of the material before replacing the device.No other information is available.
 
Additional Manufacturer Narrative
Device was returned: visual inspection was conducted, and there were no signs of physical damage.Functional testing was performed, and the device worked as intended in the console.Switch continuity testing was completed and passed; a dissection test was also conducted during which the outer tube was found to be bent.The blade had scratches, and metal and plastic particles were observed inside of the handle.Hence, the complaint can be confirmed.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
MYOSURE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23438014
Report Number1222780-2025-00556
Device Sequence Number4732977
Product Code HIH
UDI-Device Identifier15420045505070
UDI-Public(01)15420045505070(17)280610(10)25F26RN
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-401LITE
Device Catalogue Number30-401LITE
Device Lot Number25F26RN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown